Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 321, NWS Kansas City, MO

September 18, 2010Adair County, Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 18, 2010, 9:28 PM CDT for Adair County, Macon County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2010, 9:28 PM CDT (02:28 UTC)
Expired
Sep 18, 2010, 10:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adair County, MO, Macon County, MO

The radar

The Des Moines radar (KDMX), 203 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 9:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS53 KEAX 190228
SVREAX
MOC001-121-190300-
/O.NEW.KEAX.SV.W.0321.100919T0228Z-100919T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...
  NORTH CENTRAL MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 925 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
  QUARTER SIZE HAIL IN NOVINGER. THIS STORM WAS LOCATED NEAR         
  KIRKSVILLE...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE...LA PLATA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL
  AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3995 9235 4008 9286 4016 9286 4031 9277
      4024 9235
TIME...MOT...LOC 0227Z 306DEG 27KT 4016 9264
WIND...HAIL <50MPH 1.00IN

$$

CUTTER
2 follow-up statements
366 
WWUS53 KEAX 190236
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
936 PM CDT SAT SEP 18 2010

MOC001-121-190300-
/O.CON.KEAX.SV.W.0321.000000T0000Z-100919T0300Z/
MACON MO-ADAIR MO-
936 PM CDT SAT SEP 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAIR AND
NORTHEASTERN MACON COUNTIES UNTIL 1000 PM CDT...

AT 934 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KIRKSVILLE...MOVING 
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LA PLATA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3995 9235 4012 9275 4029 9266 4024 9235
TIME...MOT...LOC 0236Z 306DEG 27KT 4012 9257
WIND...HAIL <50MPH 1.00IN

$$

CUTTER
566 
WWUS53 KEAX 190257
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT SAT SEP 18 2010

MOC001-121-190307-
/O.EXP.KEAX.SV.W.0321.000000T0000Z-100919T0300Z/
MACON MO-ADAIR MO-
957 PM CDT SAT SEP 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR ADAIR AND NORTHEASTERN MACON
COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3995 9235 4012 9275 4029 9266 4024 9235
TIME...MOT...LOC 0257Z 306DEG 27KT 4003 9240

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:20 PM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Sep 18, 3:20 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT SAT SEP 18 2010

.DISCUSSION...

OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS
AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE
TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG
A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO
BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST
MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS
EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE.
HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL
INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT
WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF
THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF
WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE)
HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE
WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE
HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER
SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM
SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT
DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE
EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO
CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM
UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG
I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD
CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING.
OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF
(WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH
SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS.

OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA
THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A
SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS
FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS
REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS.
THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO
WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE
OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD
AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC.
CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY
LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND
HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING
LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR.

WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD
FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS
ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL
EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE
REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS
INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE
STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A
SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES.

&&

.AVIATION...

VERY LARGE UNCERTAINTY THROUGHOUT THE TAF PERIOD REGARDING BOTH
THUNDERSTORM CHANCES THIS AFTERNOON...AND VSBY/CIG FLIGHT
RESTRICTION LATE TONIGHT AND SUNDAY MORNING. WEAK OUTFLOW BOUNDARY
HAS PUSHED SOUTH OF TERMINALS...WITH SHALLOW SYNOPTIC FRONT NOW
NEARLY STALLED OVER SERN NEBRASKA. CONVERGENCE BETWEEN THESE TWO
FEATURES WAS RATHER WEAK...HOWEVER ATMOSPHERE WAS BECOMING QUITE
UNSTABLE AND SUPPORTIVE OF CB DEVELOPMENT THIS AFTERNOON. KEPT CB
MENTION GOING DURING THE MID/LATE AFTERNOON...ANTICIPATING SCT
DEVELOPMENT JUST WEST OF TERMINALS. WILL AMEND FOR A STRONGER
MENTION ONCE INITIATION TAKES PLACE AND BETTER TIMING AND PLACEMENT
CAN BE DETERMINED.

OTHERWISE...CONVECTIVE ACTIVITY SHOULD PUSH SOUTHEAST OF TERMINALS
THIS EVENING...AND THINKING NOCTURNAL PRESSURE RISES BEHIND THE
SYNOPTIC FRONT AIDED BY MESOSCALE CONVECTIVE INFLUENCES WILL BEGIN
TO PULL LOWER CIGS SOUTH TOWARDS THE MISSOURI RIVER. INCREASING LLJ
SHOULD PULL MOISTURE NORTH OF THIS BOUNDARY OVERNIGHT...AND HAVE
JUST INCLUDED A VCSH MENTION AT THIS TIME. STAYED ON THE MOST
PESSIMISTIC SIDE WITH GFS/MAV GUIDANCE BRINGING IFR/LOWER MVFR
FLIGHT RESTRICTIONS INTO THE AREA BEFORE SUNRISE. WILL HAVE TO WATCH
SOUTHWARD PROGRESSION OF IFR CIGS OVERNIGHT...AND MAY BE ABLE KEEP
KANSAS CITY TERMINALS VFR IF NAM/MET GUIDANCE COMES TO FRUITION.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 18, 1:00 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SAT SEP 18 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
100 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM AND UNSTABLE AIRMASS HAS DEVELOPED SOUTH OF A FRONT STRETCHED
ACROSS FAR NORTHWEST MISSOURI. SCATTERED THUNDERSTORMS ARE EXPECTED OVER
EASTERN KANSAS AND WEST CENTRAL MISSOURI LATER THIS AFTERNOON...WITH A
FEW STRONG TO PERHAPS SEVERE STORMS POSSIBLE. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO MAY
BE POSSIBLE IMMEDIATELY AFTER THUNDERSTORMS INITIATE...ESPECIALLY
ALONG AN OLD OUTFLOW BOUNDARY EXTENDING FROM CENTRAL MISSOURI THROUGH
EAST CENTRAL KANSAS.

ANY THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO MOVE SOUTH OF THE
OUTLOOK AREA THIS EVENING...WITH ADDITIONAL THUNDERSTORMS ACTIVITY
LIKELY NEAR THE IOWA BORDER AFTER MIDNIGHT AND CONTINUING INTO EARLY
SUNDAY MORNING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY
AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF THESE
STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY RAINFALL ALSO
POSSIBLE.

ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH
IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING FOR
LOCATIONS SOUTH OF A ST. JOSEPH TO KIRKSVILLE LINE.

21

In the hours before

Local storm report, Sep 18, 8:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             7 S SEDALIA             38.60N 93.23W
09/18/2010  E1.50 INCH       PETTIS             MO   EMERGENCY MNGR

0803 PM     HAIL             6 ESE GREEN RIDGE       38.59N 93.31W
09/18/2010  E1.00 INCH       PETTIS             MO   EMERGENCY MNGR

&&

SFORTIN
Special weather statement, Sep 18, 8:27 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT SAT SEP 18 2010

MOZ037-190200-
JACKSON MO-
827 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON COUNTY UNTIL 900
PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAYTOWN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER HAS ALREADY OCCURRED WITH THIS
STORM IN WESTERN RAYTOWN...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUGAR CREEK...INDEPENDENCE...BLUE SPRINGS...COURTNEY...GRAIN
  VALLEY...LAKE TAPAWINGO AND MAYWOOD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3904 9458 3913 9446 3913 9444 3918 9438
      3916 9437 3918 9435 3900 9418 3893 9446
TIME...MOT...LOC 0126Z 232DEG 19KT 3901 9445

CUTTER
Local storm report, Sep 18, 8:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             RAYTOWN                 38.99N 94.47W
09/18/2010  E1.00 INCH       JACKSON            MO   LAW ENFORCEMENT

&&

SFORTIN
Special weather statement, Sep 18, 9:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SAT SEP 18 2010

MOZ037-038-190300-
JACKSON MO-LAFAYETTE MO-
911 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE AND
CENTRAL JACKSON COUNTIES UNTIL 1000 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE TAPAWINGO...OR NEAR BLUE SPRINGS...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLUE SPRINGS...GRAIN VALLEY...OAK GROVE...TARSNEY LAKES...BATES
  CITY AND NAPOLEON.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3914 9402 3891 9404 3897 9441 3908 9441
TIME...MOT...LOC 0210Z 268DEG 13KT 3903 9431

CUTTER
Special weather statement, Sep 18, 9:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SAT SEP 18 2010

MOZ044-045-190300-
JOHNSON MO-PETTIS MO-
913 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 1000 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF WARRENSBURG...MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENSBURG...KNOB NOSTER AND WHITEMAN AIR FORCE BASE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 10 PM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3880 9390 3894 9381 3893 9370 3886 9340
      3863 9355
TIME...MOT...LOC 0213Z 294DEG 16KT 3884 9374

CUTTER
Local storm report, Sep 18, 9:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             4 W NOVINGER            40.23N 92.78W
09/18/2010  E1.00 INCH       ADAIR              MO   TRAINED SPOTTER

&&

MDUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:15 PM CDTAreal Flood AdvisoryEAXJohnson6 hr
Sep 18, 7:18 PM CDTSpecial Weather StatementEAXHoward42 min
Sep 18, 7:31 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis29 min
Sep 18, 7:48 PM CDTSpecial Weather StatementEAXLafayette42 min
Sep 18, 7:50 PM CDTSpecial Weather StatementEAXMacon40 min
Sep 18, 7:53 PM CDTSpecial Weather StatementEAXPutnam52 min
Sep 18, 7:59 PM CDTSpecial Weather StatementEAXHoward46 min
Sep 18, 8:00 PM CDTSevere Thunderstorm WarningEAXPettis30 min
Sep 18, 8:06 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline4 hr
Sep 18, 8:16 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline29 min
Sep 18, 8:27 PM CDTSpecial Weather StatementEAXJackson33 min
Sep 18, 8:37 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette23 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
Sep 18, 9:08 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan7 hr
Sep 18, 9:11 PM CDTSpecial Weather StatementEAXJackson49 min
Sep 18, 9:13 PM CDTRiver Flood WarningEAXJackson9 hr
Sep 18, 9:13 PM CDTSpecial Weather StatementEAXJohnson47 min
Sep 18, 9:49 PM CDTSpecial Weather StatementEAXMercer41 min
Sep 18, 10:01 PM CDTFlash Flood WarningEAXAdair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more14 hr
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette26 min
Sep 18, 10:21 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte118 min
Sep 18, 10:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson24 min
Sep 18, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte, Ray6 hr
Sep 18, 11:17 PM CDTSevere Thunderstorm WarningEAXAdair21 min
Sep 18, 11:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson25 min
Sep 18, 11:25 PM CDTFlash Flood WarningEAXClay, Clinton, Platte6 hr
Sep 18, 11:25 PM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:05 AM CDTSpecial Weather StatementEAXCaldwell40 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:19 AM CDTSevere Thunderstorm WarningEAXPlatte41 min
Sep 19, 12:36 AM CDTSpecial Weather StatementEAXGrundy39 min
Sep 19, 12:41 AM CDTSevere Thunderstorm WarningEAXClay34 min
Sep 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Sep 19, 1:15 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 1:29 AM CDTSpecial Weather StatementEAXClinton46 min
Sep 19, 1:32 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte28 min
Sep 19, 1:34 AM CDTSevere Thunderstorm WarningEAXDeKalb26 min
Sep 19, 1:51 AM CDTSpecial Weather StatementEAXMercer39 min
Sep 19, 1:56 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Sep 19, 2:00 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 2:01 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb29 min
Sep 19, 2:32 AM CDTSpecial Weather StatementEAXDaviess43 min
Sep 19, 3:48 AM CDTFlash Flood WarningEAXHarrison, Worth8 hr
Sep 19, 3:55 AM CDTSevere Thunderstorm WarningEAXHarrison35 min
Sep 19, 4:11 AM CDTSevere Thunderstorm WarningEAXDaviess, Harrison34 min
Sep 19, 4:42 AM CDTSpecial Weather StatementEAXGrundy48 min
Sep 19, 5:01 AM CDTFlash Flood WarningEAXChariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more7 hr
Sep 19, 5:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Sep 19, 5:46 AM CDTSpecial Weather StatementEAXLinn29 min
Sep 19, 5:48 AM CDTSpecial Weather StatementEAXLivingston27 min
Sep 19, 6:48 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Howard, Livingston, Macon, Randolph5 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXChariton, Macon21 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXLinn, Livingston45 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston10 days
Sep 19, 11:51 AM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.